Ok guys I have a question. I am taking the above mention med for 5 straight days, and it seems to be making me excessively sleepy. Also, it does not appear to be helping with my anxiety, as a matter of fact I am thinking that higher anxiety may be a side effect for me. Has anyone had any experience with this med? Thoughts?
Posts You May Be Interested In
I'm trying to exercise daily. I was doing fairly well until I sprained my ankle 2 weeks ago but now I'm getting back on the horse. Today I walked over a mile with my arm weights that are about 22lbs total. I was out of shape and it was hard on my arms. I also did my 30 situps. I'm also going to drink a lot of water and try to eat healthy. I do tend to have a sweet tooth but I'm cutting...
Has anyone switched from spiriva and to what, if so. Was the new med as effective as spiriva? My part d plan will no cover it next year and I'm trying to figure out if I. Should go from an advantage plan or straight medicare with part d. I really need help deciding